Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 139471, 13 pages
http://dx.doi.org/10.1155/2014/139471
Research Article

On Two-Dimensional Quaternion Wigner-Ville Distribution

Department of Mathematics, Hasanuddin University, Makassar 90245, Indonesia

Received 4 August 2013; Revised 24 December 2013; Accepted 24 December 2013; Published 22 January 2014

Academic Editor: Sabri Arik

Copyright © 2014 Mawardi Bahri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mawardi Bahri, “On Two-Dimensional Quaternion Wigner-Ville Distribution,” Journal of Applied Mathematics, vol. 2014, Article ID 139471, 13 pages, 2014. https://doi.org/10.1155/2014/139471.